# SDR DALA2024102810461

- Difficulty date: October 26, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N360NB
- Make and model: Airbus A319-114
- Aircraft serial: 1959
- Aircraft time: 57,539 hours, 29,674 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Bushing
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3160 CORROSION ON BUSHING ON CENTER RUDDER SERVOCONTROL ATTACH FITTING AT RUDDER SIDE (2EA). CORRECTIVE ACTION: REPLACED BUSHINGS (2 EA) ON CENTER RUDDER SERVOCONTROL ATTACH FITTING. (0629701)
